# SDR YENA20150731299

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION FWD CARGO DOOR AFT FINGER DOUBLER.  BLENDED AND OUT OF LIMITS.  REMOVED THE FINGER DOUBLER IAW SRM 51-10-03, 51-43-03 AND 51-43-04.  LOCATED, DRILLED, COUNTERSUNK, AND ALODINED NEW FINGER DOUBLER IAW SRM 51-40-02; 51-40-04; 51-23-04.  INSTALLED THE NEW FINGER DOUBLER IAW SRM 51-43-04.
